MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT27512UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute integrity rx coronary drug eluting stent to treat a lesion.It was reported that after several rounds of ballooning the stent failed to cross the lesion and became deformed.There is no patient injury reported.
 
Additional Manufacturer Narrative
The lesion was a very tortuous calcified lesion in the lad.An attempt was made to push the stent aggressively across lesion, and a stent strut lifted a bit.The lesion was dilated again and another stent would not cross.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8883593
Report Number9612164-2019-03338
Device Sequence Number2730829
Product Code NIQ
UDI-Device Identifier00643169037540
UDI-Public00643169037540
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Catalogue NumberRSINT27512UX
Device Lot Number0009553536
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1